The distribution characteristics of moth community in Shihezi

He Yuying, Tian Ao, Wang Shaoshan, Chen Liusheng

PDF(300 KB)
PDF(300 KB)
Journal of Shihezi University ›› 2018, Vol. 36 ›› Issue (2) : 164-168. DOI: 10.13880/j.cnki.65- 1174/n.2018.02.006

The distribution characteristics of moth community in Shihezi

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2018, 36(2): 164-168 https://doi.org/10.13880/j.cnki.65- 1174/n.2018.02.006

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(300 KB)

Accesses

Citation

Detail

Sections
Recommended

/